Why Does Heroin Make You Itch?

Answer

The drug heroin is in a category of drugs known as opiates. Opiates are a narcotic that comes from the poppy plant and were designed to relieve pain. One of the main side effects of opiates, such as heroin, is that it makes you itch as the effects wear off due to the over stimulation of the nerve endings in your body.
Q&A Related to "Why Does Heroin Make You Itch?"
Severe itching is a common side effect of heroin. It is a particularly bad drug
http://www.chacha.com/question/why-does-heroin-mak...
because yoiu shouldn't do it that's why.
http://wiki.answers.com/Q/Why_does_heroin_make_you...
When summer approaches, the world once again turns green. Trees sprout leaves, flowers bloom and grass grows plentiful. Children often enjoy playing and rolling around in grassy areas
http://www.ehow.com/about_6454738_grass-make-peopl...
Any opioid can cause an itch that feels like an allergy but isn't a true allergy (you won't swell up, get asthma, and die) Codeine is a classic one, and possibly most likely. But
http://www.quora.com/Dermatology/Why-does-percocet...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2015 Ask.com